# SDR SWAA2023041011087

- Difficulty date: February 28, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BREAK CRACKED AT STA 540 LBL1 WL 208.1 MKD DOT<[01] REMOVED AND REPLACED NEW FLOOR SUPPORT AT MAIN CABIN STA 540 LBL 1 WL 208.1 AS PER SRM-51-40-02-0G-0.;[02] VERIFIED STEP 1
